# SDR EE4Y2025070222616

- Difficulty date: July 2, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N289NV
- Make and model: Airbus A320-214
- Aircraft serial: 4574
- Aircraft time: 41,412 hours, 27,891 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-53-260-003, UPPER FUSELAGE FR68 RHS AT DOOR STOP FITTING # 1 LOWER OUTBOARD FASTENER HOLE WITH CRACK INDICATION. PERFORMED FREEZE PLUG FASTENER HOLE REPAIR AND OVERSIZE BOLT INSTALLATION AT FR68 STOP FITTING # 1 IAW A320 SRM TASK 53-41-12-300-008 AND 53-41-12-300-010 PARAG 2 A REPAIR CAT B.THIS REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1Q154 ITEM 2-19.
